Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: S. Lefschetz
Title: Differential equations: Geometric theory
Additional book information New York, Interscience Publishers, 1957. 10+364 pp. $9.50.


Review Information

Reviewer: Felix Haas
Journal: Bull. Amer. Math. Soc. 64 (1958), 203-206
DOI: http://dx.doi.org/10.1090/S0002-9904-1958-10212-8
PII: S 0002-9904(1958)10212-8